# SDR C2XA97BT050

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: S717001300500
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION WHILE COMPLETING FCD 7200-01007, FOUND NR 2 ENGINE REAR COMBUSTION CHAMBER DRAIN LINE BROKEN.  REMOVED AND REPLACED DRAIN LINE.  ACTT:  20,768.2 HOURS.  ACFT CYCLES, 22,344.  (X)
